MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number EP2CIC-LP
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Estimated date of incident (b)(6) 2025.It was reported the the filter grommet is lose on an in the ear hearing aid.There is no allegation of harm to the user.There is no further information on the case.Further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.15apr2025 manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is a follow up report.
 
Event or Problem Description
Estimated date of incident 20feb2025.It was reported the filter grommet is lose on an in the ear hearing aid.There is no allegation of harm to the user.There is no further information on the case.Further follow up is expected.15apr2025 no further follow up has been received.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.15apr2025 manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is a follow up report.16may2025 manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is a follow up 2 report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2025.It was reported the filter grommet is lose on an in the ear hearing aid.There is no allegation of harm to the user.There is no further information on the case.Further follow up is expected.15apr2025 no further follow up has been received.16may2025 no further follow up has been received.Awaiting investigation of the device.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.15apr2025 manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is a follow up report.16may2025 manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is a follow up 2 report.12jun2025 technical investigation concluded: device history record review have been completed.No deviation or changes were found during manufacturing of the device.The clinical investigation concluded: it has been reported that a filter grommet came loose in a custom hearing aid.There are no reports of harm to the user, and no reports that the loose filter grommet got lost in the user's ear.Investigation of the affected device showed that the wax filter did not seat well into the grommet and stuck out.When attempting to install the wax guard during investigation, it was found that the filter would not seat into the sound bore.After cleaning the sound bore however, the wax guard was able to be installed successfully.It was therefore concluded that the loose wax filter was due to debris in the sound bore where it is supposed to sit.Hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hearing care profesional if a foreign object is located in the ear canal.Risk register reference: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register device investigation concluded: based on above studying, ear wax inside sound bore may cause wax guard loose, and if user didn't clean the ear wax inside the sound bore, it is high likely to cause the wax guard could not stay in the bushing and come out of the bushing along with the stick or the wax guard will be protruded a little bit which may cause the wax guard dropping out and left in canal after it suffer ear wax for some time.Manufacturers investigation is final.This is a final report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2025 it was reported the filter grommet is lose on an in the ear hearing aid.There is no allegation of harm to the user.There is no further information on the case.Further follow up is expected.15apr2025 no further follow up has been received.16may2025 no further follow up has been received.Awaiting investigation of the device.12jun2025 manufacturer's investigation completed.

Brand Name
GN HEARING
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key21663052
Report Number3005650109-2025-00010
Device Sequence Number7922373
Product Code OSM
UDI-Device Identifier05708296345557
UDI-Public05708296345557
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEP2CIC-LP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer02/20/2025
02/20/2025
02/20/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/16/2025
05/16/2025
06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown